# SDR 96ZZZM316

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FL
- Make and model: Gulstm G1159
- Aircraft serial: 50
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 11592190119
- Condition: Cracked
- Location: Lt Pylon
- Part time: 10,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 18 MONTH INSPECTION OF THE LEFT PYLON, 1 INCH CRACKS WERE FOUND IN THE LEADING EDGE ATTACHMENT ANGLES, P/N 115921901-19 AND -20.  THE ANGLES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
